A lower bound for randomized algebraic decision trees

D. Grigoriev, M. Karpinski, F. Meyer auf der Heide, R. Smolensky, Computational Complexity (1997) 357–375.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
computational complexity
Page
357-375
LibreCat-ID

Cite this

Grigoriev D, Karpinski M, Meyer auf der Heide F, Smolensky R. A lower bound for randomized algebraic decision trees. computational complexity. 1997:357-375. doi:10.1007/bf01270387
Grigoriev, D., Karpinski, M., Meyer auf der Heide, F., & Smolensky, R. (1997). A lower bound for randomized algebraic decision trees. Computational Complexity, 357–375. https://doi.org/10.1007/bf01270387
@article{Grigoriev_Karpinski_Meyer auf der Heide_Smolensky_1997, title={A lower bound for randomized algebraic decision trees}, DOI={10.1007/bf01270387}, journal={computational complexity}, author={Grigoriev, Dima and Karpinski, Marek and Meyer auf der Heide, Friedhelm and Smolensky, Roman}, year={1997}, pages={357–375} }
Grigoriev, Dima, Marek Karpinski, Friedhelm Meyer auf der Heide, and Roman Smolensky. “A Lower Bound for Randomized Algebraic Decision Trees.” Computational Complexity, 1997, 357–75. https://doi.org/10.1007/bf01270387.
D. Grigoriev, M. Karpinski, F. Meyer auf der Heide, and R. Smolensky, “A lower bound for randomized algebraic decision trees,” computational complexity, pp. 357–375, 1997.
Grigoriev, Dima, et al. “A Lower Bound for Randomized Algebraic Decision Trees.” Computational Complexity, 1997, pp. 357–75, doi:10.1007/bf01270387.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar